# SDR UIEA2022103101183

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747
- Aircraft serial: 24310
- Aircraft time: 89,283 hours, 16,795 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 016454751
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FND UPPER GATE SURFACE CORROSION ON IL ENTRY DOOR STA 443~STA 485( 1) REMOVE THE DAMAGE PART I.A.W SRM 51-40-02. REV=52 2) INSTALL NEW PART I.A.W SRM 51-40-02, REV=53 AND DWG NO=65B01836 9H3, REV=T; 65B01836, 9H7 REV=N 3) JOB COMPLETED AND COND CHK NML )
